# SDR DALA2023091807623

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANES BTW STA 1053 AND L-28L TO L-23R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00573: CORROSION LEVEL 2. MEMBRANES BTW STA 1053 AND L-28L TO L-23R AT AFT CARGO COMPARTMENT WERE REPAIRED PER B-717-200 SRM 51-70-10-2R REP 1 PAR 4 FIG 201. (LP #2971101)
